# SDR 2007UALA02460

- Difficulty date: July 7, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 43,837 hours, 15,763 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BELLY FAIRING SUPPORT BRACKET Y127 IS CRACKED AT FRAME 46 JUST BELOW KEEL BEAM.  MAJOR REPAIR ACCOMPLISHED:  REPLACED ANGLE.
